# SDR MASA2014052531114

- Difficulty date: May 25, 2014
- Submitted: May 26, 2014
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 4,427 hours, 3,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SAFETY ROPE FRAYED.  MX REPLACED ROPE.
